Texas, 2014Drought in Texas, March 1 to 31, 2014
March 1 to 31, 2014 · NWS FWD · 18 events in 18 counties and zones
The month of March is typically the fourth wettest month of the year, but totals across North Texas were about two inches below normal. This led to deteriorating drought conditions across the area with many counties ending the month in extreme drought (D3).
Every event with a place to put it; 18 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- $105,000
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The month of March is typically the fourth wettest month of the year, but totals across North Texas were about two inches below normal. This led to deteriorating drought conditions across the area with many counties ending the month in extreme drought (D3). Lake levels continued to be well below full capacities with most municipalities under mandatory water restrictions.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Feb 28, 11:56 PM CST, 4 minutes earlier.
Area forecast discussion, Feb 28, 11:56 PM CST, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1156 PM CST FRI FEB 28 2014
.AVIATION...
CONCERNS...POSSIBLE FOG/LOW CLOUDS 09Z WACO...11Z IN THE METROPLEX.
A WEAK COLD FRONT MOVED TO NEAR/JUST SOUTH OF SULPHUR SPRINGS
/KSLR/ TO DENTON /KDTO/ TO GRAHAM /KRPH/ AS OF 05Z. THIS BOUNDARY
IS EXPECTED TO STALL NEAR OR JUST SOUTH OF THE 05Z POSITION
OVERNIGHT BEFORE LIFTING BACK TO THE NORTH AS A WARM FRONT
SATURDAY MORNING. WINDS HAVE BECOME SOUTHEAST AT 5 TO 10 KNOTS IN
THE METROPLEX THEY MAY BACK A LITTLE MORE BEFORE DAYBREAK. WIND
SPEEDS SHOULD BE LIGHT AND HAVE JUST SHOWN A VRB03KT AT 11Z...
EVEN THOUGH A 07004KT IS POSSIBLE FOR A FEW HOURS AROUND
DAYBREAK. HIGH RESOLUTION MODELS INDICATE SOME LOCALLY DENSE FOG
MAY DEVELOP NEAR THE FRONTAL BOUNDARY. FOR NOW HAVE JUST PLACED 3
SM BR IN THE METROPLEX TAFS FOR THE 1100-1630Z PERIOD...THOUGH WE
COULD SEE LESS THAN 1SM VISIBILITIES IF THE FRONT STALLS RIGHT
ACROSS THE METROPLEX.
THE FRONT WILL LIFT BACK NORTH MID TO LATE SATURDAY MORNING WITH
VFR CONDITIONS EXPECTED BY 17Z. AS THE AFOREMENTIONED FRONT LIFTS
NORTHWARD...SOUTH WINDS OF 10-15 KNOTS ARE EXPECTED AND SOME 20
KNOT GUSTS ARE POSSIBLE DURING THE AFTERNOON.
THE SOUTHERLY WINDS WILL BRING STRATUS NORTH INTO WACO BY 02Z
SUNDAY AND INTO THE METROPLEX AROUND 04Z SUNDAY.
OUTLOOK...THE VARIOUS COMPUTER MODELS CONTINUE TO HAVE PROBLEMS
RESOLVING HOW QUICKLY THE COLD AIR WILL MOVE INTO THE REGION. AN
ARCTIC COLD FRONT WILL SWEEP SOUTH SUNDAY MORNING...LIKELY MOVING
INTO THE METROPLEX AROUND 12Z SUNDAY. WINDS WILL SHIFT TO THE
NORTH AT 15 TO 25 KNOTS...AND TEMPERATURES WILL PLUMMET FROM THE
MID 50S AT 12Z TO NEAR OR JUST ABOVE FREEZING BY MID SUNDAY
AFTERNOON /21Z/. RAIN IS EXPECTED ALONG AND JUST AHEAD OF THE
FRONT...WITH AN ISOLATED THUNDERSTORM POSSIBLE. AS TEMPERATURES
FALL BELOW FREEZING MID TO LATE AFTERNOON...THE PRECIPITATION
SHOULD BE LESSENING...BUT SOME LIGHT FREEZING RAIN/FREEZING
DRIZZLE MAY OCCUR.
58
&&
.UPDATE...
QUIET WEATHER IS EXPECTED ACROSS THE REGION TONIGHT. THE SKIES ARE
CLEAR EXCEPT FOR SOME LOW CLOUDS OVER THE FAR EASTERN COUNTIES AND
ALSO IN THE NORTHEAST BEHIND A WEAK FRONT. THIS WEAK FRONT CROSSED
THE RED RIVER EARLIER TODAY AND HAS STALLED ALONG A LINE FROM
SULPHUR SPRINGS TO GRAHAM. EAST AND NORTHEAST WINDS ARE OCCURRING
BEHIND THE FRONT WITH SOUTH WINDS TO THE SOUTH OF THE FRONT.
TEMPERATURES BEHIND THE FRONT ARE IN THE UPPER 40S AND 50S WHILE
TEMPERATURES SOUTH OF THE FRONT ARE MOSTLY IN THE 60S. THE FRONT
WILL REMAIN STALLED NEAR ITS CURRENT LOCATION THROUGH THE NIGHT
BEFORE RETREATING NORTH TOMORROW.
THE FORECAST WAS IN GOOD SHAPE AND DID NOT MAKE SIGNIFICANT
CHANGES. OVERNIGHT LOWS WILL RANGE FROM THE MID 40S IN THE NORTH
TO UPPER 50S IN THE SOUTHEAST. SOME FOG WILL LIKELY DEVELOP AFTER
MIDNIGHT ACROSS THE EASTERN THIRD OF THE REGION.
82/JLD
&&
.PREV DISCUSSION... /ISSUED 344 PM CST FRI FEB 28 2014/
THE DRYLINE WHICH REACHED THE INTERSTATE 35 CORRIDOR THIS
AFTERNOON WILL RETREAT BACK TO THE WEST AFTER SUNSET AND RESULT IN
THE RETURN OF SOUTHERLY WINDS TO NEARLY ALL OF NORTH TEXAS. THE
ONLY EXCEPTION WILL BE ACROSS THE NORTHERN ZONES WHERE A
LIGHT...MAINLY NORTH...WIND WILL PREVAIL BEHIND A WEAK FRONTAL
BOUNDARY. THE COMBINATION OF INCREASING LOW LEVEL MOISTURE...A
MOSTLY CLEAR SKY...AND A RELATIVELY LIGHT WIND WILL RESULT IN SOME
PATCHY FOG OVERNIGHT AND SATURDAY MORNING...ESPECIALLY NEAR THE
STALLED FRONT ACROSS THE NORTH.
SATURDAY WILL BE A WARM AND SOMEWHAT HUMID DAY AS LOW LEVEL
MOISTURE INCREASES IN RESPONSE TO A DEEPENING SURFACE TROUGH ACROSS
THE ROCKY MOUNTAIN WEST. AT THE SAME TIME...A RATHER IMPRESSIVE
(1050 MB) SURFACE HIGH PRESSURE CENTER WILL BUILD SOUTHWARD ACROSS
THE NORTHERN HIGH PLAINS...SENDING SHALLOW ARCTIC AIR INTO THE
CENTRAL PLAINS AND THE FRONT RANGE. NORMALLY WE WOULD EXPECT A
COLD FRONT TO PUT ON THE BRAKES UNTIL THE UPPER TROUGH AXIS MOVES
TO THE EAST. HOWEVER...SHALLOW ARCTIC AIR CAN PROPAGATE ON ITS OWN
WEIGHT AND DOES NOT NEED UPPER LEVEL SUPPORT. THEREFORE...WE
EXPECT THE ARCTIC AIR TO CONTINUE MOVING SOUTH INTO NORTH TEXAS
SATURDAY NIGHT AND THROUGH THE ENTIRE CWA BY SUNDAY AFTERNOON...
WELL AHEAD OF AN APPROACHING UPPER TROUGH. WE EXPECT SHOWERS TO
DEVELOP ALONG AND BEHIND THE COLD FRONT ACROSS THE NORTHWEST ZONES
OVERNIGHT SATURDAY WITH SHOWERS AND SOME THUNDERSTORMS LIKELY
ALONG AND BEHIND THE COLD FRONT SUNDAY. THE BEST MOISTURE AND
INSTABILITY WILL BE OVER THE SOUTHEAST ZONES AND A FEW STRONG TO
SEVERE STORMS WILL BE POSSIBLE. DAMAGING WINDS AND LARGE HAIL WILL
BE THE PRIMARY SEVERE WEATHER THREAT. SINCE THE FRONT WILL BE FAST
MOVING...THE WINDOW FOR SURFACE BASED STORMS ALONG AND AHEAD OF
THE COLD FRONT WILL BE SMALL.
THE BIG QUESTION WITH REGARDS TO SUNDAY WILL BE HOW COLD IT WILL
GET AND HOW MUCH PRECIPITATION WILL FALL BEHIND THE COLD FRONT.
THE 12Z NAM SOLUTION HAD TEMPERATURES FALLING INTO THE TEENS AND
TWENTIES ACROSS THE NORTHERN HALF OF THE REGION BY SUNDAY
AFTERNOON. THIS WAS CONSIDERABLY COLDER THAN THE GFS AND ECMWF
SOLUTIONS. HOWEVER...THE 18Z RUN OF THE NAM HAD WARMED THINGS UP A
BIT...BUT WAS STILL THE COLDEST SOLUTION. USUALLY THE NAM DOES DO A
BETTER JOB WITH ARCTIC AIR MASSES DUE TO BETTER LOW LEVEL
RESOLUTION. BASED ON CURRENT SURFACE OBS ACROSS THE NORTHERN
PLAINS...WE DO FAVOR A COLD SOLUTION...BUT WILL NOT BE QUITE AS
AGGRESSIVE WITH TEMPS ON SUNDAY AS THE NAM. THEREFORE...WE WILL
BEGIN ALL PRECIP AS LIQUID EARLY SUNDAY MORNING WITH A POSSIBLE
MIX OF RAIN AND FREEZING RAIN IN THE NORTHWEST ZONES JUST AFTER
SUNRISE. BY SUNDAY AFTERNOON THE FREEZING LINE SHOULD BE NEAR A
CISCO... DENTON..TO PARIS LINE AND SOME VERY LIGHT FREEZING RAIN
OR LIGHT DRIZZLE WILL BE POSSIBLE. ANY PRECIP THAT FALLS SHOULD BE
LIGHT AND WILL MOST LIKELY NOT HAVE SIGNIFICANT IMPACTS. THERE IS
STILL A CHANCE OF SOME LIGHT ICING...ESPECIALLY ON ELEVATED
SURFACES.
THE UPPER LEVEL SHORT WAVE WILL MOVE EAST OF THE REGION SUNDAY
EVENING AND ALL PRECIPITATION WILL END. ANY RESIDUAL MOISTURE WILL
MOST LIKELY BECOME FROZEN AS ALL OF NORTH TEXAS FALLS BELOW
FREEZING OVERNIGHT. SINCE CLOUDS WILL REMAIN IN PLACE OVERNIGHT
SUNDAY...LOWS SHOULD BE IN THE UPPER TEENS AND TWENTIES.
MONDAY AND MONDAY NIGHT WILL BE UNSEASONABLY COOL WITH HIGHS IN
THE 30S AND 40S AND LOWS IN THE 20S AND LOWER 30S.
NORTH TEXAS WILL REMAIN IN WEST TO NORTHWEST FLOW ALOFT MUCH OF
NEXT WEEK AND SURFACE MOISTURE WILL REMAIN LARGELY CUT OFF. THERE
WILL BE A CHANCE OF SHOWERS ON TUESDAY AS A SHORT WAVE MOVES
ACROSS THE REGION. HOWEVER...SINCE MOISTURE WILL BE LIMITED
PRECIPITATION AMOUNTS WILL BE LIGHT.
NEXT WEEK WILL SEE A SLOW WARMING TREND WITH TEMPERATURES WARMING TO
NEAR OR SLIGHTLY ABOVE SEASONAL NORMALS BY NEXT WEEKEND
79
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 51 79 52 52 23 / 5 10 20 70 20
WACO, TX 48 83 63 63 26 / 5 10 20 70 20
PARIS, TX 44 72 50 50 22 / 5 10 20 80 20
DENTON, TX 45 77 47 47 20 / 5 10 30 70 20
MCKINNEY, TX 45 75 48 48 22 / 5 10 30 80 20
DALLAS, TX 52 80 53 53 24 / 5 10 20 70 20
TERRELL, TX 52 79 55 55 26 / 5 10 20 70 20
CORSICANA, TX 54 82 60 60 27 / 5 10 20 80 20
TEMPLE, TX 51 84 63 65 27 / 5 10 20 60 20
MINERAL WELLS, TX 46 79 50 50 21 / 5 10 20 70 20
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
58/82
Hazardous weather outlook, Feb 28, 8:23 PM CST, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
823 PM CST FRI FEB 28 2014
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011545-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
823 PM CST FRI FEB 28 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THUNDERSTORMS ARE POSSIBLE OVER PARTS OF NORTH AND CENTRAL TEXAS
ON SUNDAY. AREAS AHEAD OF THE COLD FRONT COULD SEE SOME STRONG TO
SEVERE THUNDERSTORMS WITH DAMAGING WIND AND LARGE HAIL AS THE
MAIN THREATS.
LIGHT FREEZING RAIN AND LIGHT FREEZING DRIZZLE WILL BE POSSIBLE
GENERALLY NORTHWEST COMANCHE TO HILLSBORO TO CANTON LINE ON SUNDAY
AND SUNDAY EVENING. AREAS GENERALLY NORTH OF THE INTERSTATE 20
CORRIDOR SHOULD BECOME COLD ENOUGH FOR SOME ICE TO FORM ON
BRIDGES AND OTHER ELEVATED SURFACES...AND ON SOME ROADWAYS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Drought, Young
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Young forecast zone
- Crop damage
- $10,000
- Reported by
- Drought Monitor
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor the county began the month in extreme drought (D3). Less than an inch of rain fell throughout the month and the county remained in extreme drought.
Drought, Hood
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Hood forecast zone
- Crop damage
- $7,000
- Reported by
- Drought Monitor
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor the county began the month in severe drought (D2). Only 1-2 inches of rain fell during the month and conditions deteriorated into extreme drought (D4) by the end of the month.
Drought, Johnson
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Johnson forecast zone
- Crop damage
- $7,000
- Reported by
- Drought Monitor
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor the county began the month in severe drought (D2). About an inch of rain fell during the month and conditions deteriorated into extreme drought (D4) by the end of the month.
Drought, Somervell
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Somervell forecast zone
- Crop damage
- $7,000
- Reported by
- Drought Monitor
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor the county began the month in severe drought (D2). About an inch of rain fell during the month and conditions deteriorated into extreme drought (D4) by the end of the month.
Drought, Bosque
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Bosque forecast zone
- Crop damage
- $7,000
- Reported by
- Drought Monitor
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor the county began the month in severe drought (D2). About an inch of rain fell during the month and conditions deteriorated into extreme drought (D4) by the end of the month.
Drought, Coryell
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Coryell forecast zone
- Crop damage
- $7,000
- Reported by
- Drought Monitor
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor the county began the month in severe drought (D2). About an inch of rain fell during the month and conditions deteriorated into extreme drought (D4) by the end of the month.
Drought, Lamar
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Lamar forecast zone
- Crop damage
- $7,000
- Reported by
- Drought Monitor
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor the county began the month in severe drought (D2). About two inches of rain fell during the month and conditions deteriorated into extreme drought (D4) by the end of the month.
Drought, Lampasas
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Lampasas forecast zone
- Crop damage
- $7,000
- Reported by
- Drought Monitor
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor the county began the month in severe drought (D2). Less than an inch of rain fell during the month and conditions deteriorated into extreme drought (D4) by the end of the month.
Drought, Palo Pinto
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Palo Pinto forecast zone
- Crop damage
- $7,000
- Reported by
- Drought Monitor
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor the county began the month in severe drought (D2). Less than two inches of rain fell during the month and conditions deteriorated into extreme drought (D4) by the end of the month.
Drought, Stephens
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Stephens forecast zone
- Crop damage
- $7,000
- Reported by
- Drought Monitor
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor the county began the month in severe drought (D2). Less than an inch of rain fell during the month and conditions deteriorated into extreme drought (D4) by the end of the month.
Drought, Collin
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Collin forecast zone
- Crop damage
- $4,000
- Reported by
- Drought Monitor
- Coordinates
- 33.188, -96.572 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor the county began the month in severe drought (D2). Less than two inches of rain fell during the month and conditions remained the same at the end of the month.
Drought, Dallas
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Dallas forecast zone
- Crop damage
- $4,000
- Reported by
- Drought Monitor
- Coordinates
- 32.767, -96.778 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor the county began the month in severe drought (D2). Less than two inches of rain fell during the month and conditions remained the same at the end of the month.
Drought, Delta
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Delta forecast zone
- Crop damage
- $4,000
- Reported by
- Drought Monitor
- Coordinates
- 33.386, -95.672 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor the county began the month in severe drought (D2). Less than two inches of rain fell during the month and conditions remained the same at the end of the month.
Drought, Fannin
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Fannin forecast zone
- Crop damage
- $4,000
- Reported by
- Drought Monitor
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor the county began the month in severe drought (D2). Less than two inches of rain fell during the month and conditions remained the same at the end of the month.
Drought, Hunt
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Hunt forecast zone
- Crop damage
- $4,000
- Reported by
- Drought Monitor
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor the county began the month in severe drought (D2). Less than two inches of rain fell during the month and conditions remained the same at the end of the month.
Drought, Jack
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Jack forecast zone
- Crop damage
- $4,000
- Reported by
- Drought Monitor
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor the county began the month in severe drought (D2). Less than two inches of rain fell during the month and conditions remained the same at the end of the month.
Drought, McLennan
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- McLennan forecast zone
- Crop damage
- $4,000
- Reported by
- Drought Monitor
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor the county began the month in severe drought (D2). Less than two inches of rain fell during the month and conditions remained the same at the end of the month.
Drought, Tarrant
- When
- March 1, 12:00 AM CST to March 31, 11:59 PM CST
- Where
- Tarrant forecast zone
- Crop damage
- $4,000
- Reported by
- Drought Monitor
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
According to the U.S. Drought Monitor the county began the month in severe drought (D2). Less than two inches of rain fell during the month and conditions remained the same at the end of the month.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Colorado, March 1, 20141 death · 30 injured · 1 event
- Flash Flood and Heavy Snow in Arizona, March 1 to 2, 20141 death · 1 injured · $91,000 · 50 kt wind · 5 events
- Drought in Texas, March 1 to 31, 2014$10 million · 24 events
- Tornado and Flood in Arizona, March 1 to 2, 2014$165,000 · EF0 · 10 events
- Drought in Oklahoma, March 1 to 31, 201433 events
- Drought in New Mexico, March 1 to 31, 201432 events
- Extreme Cold in Minnesota, March 1 to 2, 201429 events
- Extreme Cold in North Dakota, March 1 to 2, 201427 events
- Extreme Cold in Minnesota, March 1 to 2, 201424 events
- Cold in Nebraska, March 1 to 2, 201422 events
- Drought in Texas, March 1 to 31, 201421 events
- Winter Weather in Iowa, March 1 to 2, 201421 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 507286, 507287, 507288, 507289, 507293, 507296, 507298, 507302, 507304, 507307, 507342, 507343, 507344, 507345, 507346, 507347, 507348, 507349.